# SDR YV3R2021112900504

- Difficulty date: November 18, 2021
- Submitted: November 29, 2021
- Operation: General aviation
- Aircraft: N142VA
- Make and model: Robsin R22BETAII
- Aircraft serial: 3771
- Aircraft time: 8,907 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: None
- Part number: A0511
- Part serial: 6866
- Condition: Defective
- Part time: 207 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ACTUATOR ASSEMBLY P/N: A051-1 RIGHT HAND COLUMN SPRING DOES NOT FUNCTION PROPERLY TO ACTUATE MICRO SWITCH.
